# SDR USAA129810B

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 846
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FLANGE OF THE RBL 70.5 WING TO CENTER TANK CHORD ANGLE IS CRACKED IN TWO PLACES, LOWER FASTENER.  BS 846, WL 193, 15 INCHES BELOW CABIN FLOOR.  INSTALLED BS 870 PREVENTIVE MOD RT SIDE KIT NR 65-92431-2.  ACCOMPLISHED IAW SB 727-53-116.  INSTALLED RT SIDE REPAIR AT STA 848.   MATERIAL USED 15-5PH HT 180-200 KSI AND 17-4 PH HT 180-200 KSI.  ACCOMPLISHED IAW BOEING TELEX MIA-98-0005 AND MIA-98-0009RR.  8110-3 ISSUED DEC 8, 1998.  (X)
